# SDR 2008UALA04097

- Difficulty date: August 1, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN PUNCTURED JUST AFT INBOARD SIDE OF THE TCAS ANTENNA.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  CUT OUT DAMAGE AND ACCOMP HFEC INSP PER NDT 51-00-19, PART 6, NO CRACKS NOTED.  INSTALLLED DOUBLER AND FILLER REPAIR PER SRM 53-00-01, REPAIR 2.  CURRENT PTC 18,24 5 CYC.
